MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.bdj.2016.218

Медицинская библиотека · British dental journal · 2016

Metronidazole and tinnitus: A potential side effect?

O'Donnell K L, Barker D

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

As a healthcare profession, dentists have a role in ensuring the safety of prescribed medicines by reporting adverse drug reactions using the Yellow Card Scheme. This article briefly describes a case where metronidazole, an antibiotic commonly prescribed by dentists, may have caused ototoxicity and explores the evidence around this. It also highlights the method for reporting such effects.

Для цитирования: O'Donnell K L, Barker D. Metronidazole and tinnitus: A potential side effect?. British dental journal. 2016. DOI: 10.1038/sj.bdj.2016.218.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.